# SDR AALA201901289059

- Difficulty date: January 2, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D321711520700
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE BOX BEAM BRACKET CRACKED AT FR 43 AND -Y1650. REPLACED BRACKET PER EO 5315Y066-001.
